# SDR AALA20120624005

- Difficulty date: June 24, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N800NN
- Make and model: Boeing 737823
- Aircraft serial: 29564
- Aircraft time: 9,469 hours, 3,657 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 31422005
- Condition: Separated
- Location: Lt Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: D, S, E
- Precautionary procedure: A

## Discrepancy

SFO - CREW REPORTED LEFT GENERATOR OFF LIGHT ILLUMINATED AND RUMBLING SOUND.  EMERGENCY DECLARED FLIGHT RETURNED SFO LANDED WITHOUT INCIDENT.  UPON LANDING THE LEFT OUTBOARD FAN COWL DEPARTED THE AIRCRAFT CAUSING DAMAGE TO THE LEFT OUTBOARD THRUST REVERSER SLEEVE, NUMBER 2 SPOILER, INBOARD LEADING EDGE OF THE WING ABOVE THE KRUEGER FLAP, GENERATOR FEEDER CABLES, STARTER DUCTING, HARNESS FOR THE OIL TEMP SENSOR AND THE MAIN ENGINE FUEL LINE.  AIRCRAFT REMOVED FROM SERVICE.  AIRCRAFT CURRENTLY UNDERGOING MAINTENANCE.
